# SDR ASAA2024120854845

- Difficulty date: December 8, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 72,622 hours, 38,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A880146
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP STA 986 STR 20R. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-70-15-1A-1. REMOVED AND REPLACED STRAP IAW B737-700 SRM 51-40-02-0G-0 W: 1 O: .063 R: .055 L: 2 D: .008.
